I inserted the on day egg looking thing but fell out almost empty about half hour later I want to know if it still will work?
Talia22; To hard to give you a for sure answer don't know what almost empty is and it also well be normal to have some discharge itching and burning do not use any Tampax for a few days but when you have to use these it's a good idea to wear a pad because they weep out a foam or just junk nothing to worry about see how you feel in a few days and if still having problems call the doctor unless these are the over the counter ones. Chuck1957 Anytime you are using the cream or suppositories never uses a Tampax, OR sex with a condom. all of these break down the condom. just saying this because I have been asked if you can while you are being treated. have a good day sounds like most are in there so Unless you have problems I would not worry too much about it. but always use a pad which would avoid this.or the drainage that comes out. Chuck1957
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Jun 2015 • 1 answer
Posted 30 Aug 2015 • 1 answer
Posted 30 Oct 2015 • 1 answer
Posted 13 Jul 2016 • 0 answers
I used Monistat 1 last night but had to pee bout hour later then again round 6am will it still work?
Posted 17 Oct 2016 • 0 answers